Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 121, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 10, 2008, 2:39 PM CDT for Sheboygan County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2008, 2:39 PM CDT (19:39 UTC)
- Expired
- Jul 10, 2008, 3:01 PM CDT
- In force
- 22 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:18 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 101938
SVRMKX
WIC117-102015-
/O.NEW.KMKX.SV.W.0121.080710T1939Z-080710T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 315 PM CDT
* AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OOSTBURG...OR 6 MILES SOUTHWEST OF SHEBOYGAN FALLS...AND MOVING
NORTHEAST AT 31 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KOHLER ANDRAE STATE PARK AND KOHLER BY 245 PM CDT...
SHEBOYGAN BY 250 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE CONTACT LOCAL LAW ENFORCEMENT FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4360 8773 4356 8778 4354 8787 4373 8796
4388 8772 4380 8770 4378 8767 4371 8768
4370 8769 4369 8768
TIME...MOT...LOC 1939Z 244DEG 27KT 4368 8780
$$
CRAVEN2 follow-up statements
000
WWUS53 KMKX 101951
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT THU JUL 10 2008
WIC117-102015-
/O.CON.KMKX.SV.W.0121.000000T0000Z-080710T2015Z/
SHEBOYGAN WI-
250 PM CDT THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN SHEBOYGAN COUNTY...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KOHLER ANDRAE
STATE PARK...OR NEAR SHEBOYGAN...MOVING NORTHEAST AT 31 MPH.
THIS SEVERE STORM WILL MOVE NORTHEAST THROUGH THE CITY OF SHEBOYGAN
BETWEEN 255 PM AND 310 PM.
LAT...LON 4371 8768 4370 8769 4369 8768 4361 8776
4370 8783 4388 8772 4380 8770 4378 8767
TIME...MOT...LOC 1950Z 244DEG 27KT 4372 8770
$$
CRAVEN000
WWUS53 KMKX 102001
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT THU JUL 10 2008
WIC117-102010-
/O.CAN.KMKX.SV.W.0121.000000T0000Z-080710T2015Z/
SHEBOYGAN WI-
300 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHEBOYGAN COUNTY
IS CANCELLED...
THE STORM HAS MOVED OFF SHORE EAST OF SHEBOYGAN...THEREFORE THE
WARNING IS CANCELLED.
ADDITIONAL STORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
LAT...LON 4371 8768 4370 8769 4369 8768 4361 8776
4370 8783 4388 8772 4380 8770 4378 8767
TIME...MOT...LOC 2000Z 244DEG 27KT 4375 8760
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:54 AM CDT, 10 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 3:54 AM CDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CDT THU JUL 10 2008 .DISCUSSION... TODAY- INCREASING 850 MILLIBAR THERMAL AND MOISTURE ADVECTION TODAY. OUR COMFORTABLE DEW POINTS OF YESTERDAY WILL BE REPLACED BY 60 PLUS DEW POINTS. GUIDANCE POPS AND QPF ALL OVER THE PLACE...BUT ONE COMMON THEME FROM THE MODEL SOUNDINGS ARE FOR AN UNSTABLE ATMOSPHERE TO EVOLVE TODAY WITH CAPES EXCEEDING 2K WITH A VEERING LOW LEVEL WIND FIELD. NOTING SOME RIGHT REAR ACTION THIS AFTERNOON AS WELL...SO WILL HAVE A CHANCE OF STORMS FOR THIS AFTERNOON. ALSO SEEING SOME RATHER HEFTY SVR PARAMETERS WHICH POINT TOWARDS OUR WESTERN CWA WHICH MAY BE FOCUSED NEAR DEW POINT GRADIENT. TONIGHT- THE WRF20 FROM 09/12Z PLAYS OUT THE SPOTTY CONVECTION TODAY AND LINGERS IT INTO THE EVENING HOURS...BUT REALLY FOCUSES THE STRONGER 850 MILLIBAR CONVERGENCE FURTHER NORTH IN NORTHERN WI. THIS LOOKS REASONABLE. WILL MAINTAIN A CHANCE AS ANY CONVECTION ASSOCIATED WITH 850 CONVERGENCE MAY ROLL SOUTHEAST ALONG 1000-500 MB THICKNESS LINES. FRIDAY- LOOKS TOASTY AND MUGGY AHEAD OF COLD FRONT. WARM FRONT EXPECTED TO BE WELL NORTH OF THE CWA. 850 MILLIBAR TEMPERATURES RISE TO NEAR 20C. WILL LEAN TOWARDS GFS MOS DEW POINTS. SOUNDINGS QUITE UNSTABLE WITH LITTLE OR NO CAP NOTED BUT FORCING A QUESTION MARK. LEAD SHORT WAVE FROM THE GFS LOOKS OVERDONE. WRF20 KEEPS US DRY BUT GFS SHOWS A LOT OF CONVECTION DEVELOPING WITHIN THE WARM SECTOR DUE TO THE WAVE. THIS WAVE SHOWS BEST DCVA TO OUR WEST THROUGH 00Z SATURDAY ANYWAYS...SO FOR NOW WILL LEAVE DRY FORECAST INTACT. FRIDAY NIGHT- APPEARS THE MAIN SHOW WILL ARRIVE WITH COLD FRONT. EXPECTING A DECENT LINE OF STORMS TO SWING THROUGH...PER SWODY2. THE LIKELY POPS CERTAINLY LOOK GOOD. SATURDAY- MODELS STILL SHOW LINGERING PRECIPITATION EARLY IN THE DAY...SO LIKE WHAT WE HAVE GOING IN THERE FOR SOME EARLY POPS ESPECIALLY IN THE SOUTHEAST HALF OF CWA. SUNDAY- UPPER FLOW CYCLONIC WITH WEAK RIPPLES. SECONDARY SURFACE TROUGH NOT OUT OF THE QUESTION EITHER. WILL MAINTAIN THE DRY LOOK. GFS NOT LOOKING AS IMPRESSIVE WITH THE STRENGTH OF THE VORT AND THE SOUTHWARD EXTENT OF IT. ECMWF HAS ALSO TRENDED DRY...SO WILL LEAVE DRY FORECAST INTACT...FOR NOW ANYWAYS. MONDAY- LOOKS LIKE A PLEASANT DAY WITH CORE OF COLDER AIR ALOFT AND CYCLONIC FLOW SHIFTING EAST. SURFACE HIGH PRESSURE SHOULD HELP ENSURE A DRY AND PLEASANT DAY. 850 TEMPERATURES BEGIN TO MODERATE AFTER THE SUNDAY COOL DOWN. && 10 .AVIATION...THOUGH MODELS GENERALLY KEEPING PCPN OUT OF FORECAST AREA UNTIL AFTER 18Z...COULD SEE SOME PCPN WITH DEVELOPING WAA ACROSS SFC DEW POINT GRADIENT DRAPED ACROSS NRN IA AND SRN WI/NRN IL THAT WAS FOCUS FOR SCT PCPN LAST EVENING. WILL GO RIGHT UP TO ISSUANCE TIME TO SEE IF ANY EARLY PCPN WILL REACH TAF SITES. OTHERWISE TIMING/PROBABILITIES IN CURRENT TAFS FOR AFTN/EVE SHRA/TSTMS LOOK REASONABLE. VFR CONDITIONS WITH POTENTIAL FOR MVFR CIGS/VSBYS WITH CONVECTION. NAM GUIDANCE SHOWING MVFR VSBYS OVERNIGHT AT/AFTER 09Z DUE TO POST-PCPN INCREASE IN BOUNDARY LAYER MOISTURE...BUT WILL LEAVE OUT FOR NOW WITH GFS SHOWING STRONGER OVERNIGHT SFC WINDS MIXING BOUNDARY LAYER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. &&
Hazardous weather outlook, Jul 10, 12:56 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1256 PM CDT THU JUL 10 2008 WIZ046-047-051-052-056>060-062>072-111100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1256 PM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. A PORTION OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE MODERATE FLOODING...WITH THE STRETCH OF THE RIVER NEAR NEWVILLE STILL AT MAJOR FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH THUNDERSTORMS BECOMING LIKELY OVERNIGHT FRIDAY NIGHT. THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS OVERNIGHT FRIDAY NIGHT ACROSS MAINLY SOUTH CENTRAL WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. THERE IS A CHANCE OF THE THUNDERSTORMS LINGERING INTO SATURDAY MORNING. A PORTION OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD THROUGH THE END OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-111100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1256 PM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA FRIDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY EVENING...WITH STORMS BECOMING LIKELY OVERNIGHT FRIDAY NIGHT. THERE IS A CHANCE OF THE THUNDERSTORMS LINGERING INTO SATURDAY MORNING. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 10, 1:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 1 N CEDARBURG 43.31N 87.99W
07/10/2008 E0.75 INCH OZAUKEE WI TRAINED SPOTTER
HAIL LASTED FOR 10 MINUTES
&&
LAMERS/KUHLMANLocal storm report, Jul 10, 1:35 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
135 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL GRAFTON 43.32N 87.95W
07/10/2008 E0.50 INCH OZAUKEE WI TRAINED SPOTTER
&&
LAMERS/KUHLMANLocal storm report, Jul 10, 1:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
145 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL THERESA 43.52N 88.45W
07/10/2008 E0.25 INCH DODGE WI TRAINED SPOTTER
&&
LAMERS/KUHLMANSpecial weather statement, Jul 10, 2:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 201 PM CDT THU JUL 10 2008 WIZ046-047-051-052-056>060-062>072-102030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 201 PM CDT THU JUL 10 2008 ...SEVERE THUNDERSTORM WATCH NUMBER 677 IN EFFECT UNTIL 10 PM FOR ALL OF SOUTHERN WISCONSIN... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG TO SEVERE THUNDERSTORMS EXTENDING ALONG A LINE FROM FOX LAKE...TO WEST BEND...TO PORT WASHINGTON. THESE STORMS WERE MOVING NORTHEAST AT 25 TO 30 MPH. THESE STORMS WILL MAINLY IMPACT PORTIONS OF NORTHERN DODGE...NORTHERN WASHINGTON...NORTHERN OZAUKEE...FOND DU LAC...AND SHEBOYGAN COUNTIES THROUGH 330 PM. THEY MAY PRODUCE SOME LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH...BUT THE THREAT OF SEVERE WEATHER WITH THESE STORMS SHOULD BE FAIRLY ISOLATED. DOPPLER RADAR ALSO INDICATED A CLUSTER OF SEVERE THUNDERSTORMS ABOUT 75 MILES NORTHWEST OF LA CROSSE...MOVING SOUTHEAST AT ABOUT 50 MPH. THIS CLUSTER OF THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS...AND HAIL TO GOLF BALL SIZE. IF THESE STORMS MAINTAIN THEIR PACE...THEY WILL REACH NORTHERN SAUK COUNTY AROUND LA VALLE BY 4 PM. PEOPLE IN SOUTHERN WISCONSIN SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. THOSE WITH OUTDOOR PLANS...ESPECIALLY ON LAKES OR RIVERS...SHOULD MONITOR WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET FOR THE LATEST ON THIS DEVELOPING WEATHER SITUATION. BE PREPARED TO SEEK SHELTER IN A STURDY STRUCTURE IF THUNDERSTORMS APPROACH. LAMERS
Local storm report, Jul 10, 2:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL PORT WASHINGTON 43.38N 87.87W
07/10/2008 E0.25 INCH OZAUKEE WI LAW ENFORCEMENT
&&
LAMERS/KUHLMANLocal storm report, Jul 10, 2:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 1 SW SAUKVILLE 43.37N 87.96W
07/10/2008 OZAUKEE WI LAW ENFORCEMENT
A TREE BLOWN DOWN INTO A ROADWAY.
&&
LAMERS/KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:10 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 50 min |
| Jul 10, 1:16 PM CDT | Special Marine Warning | MKX | 107 min | |
| Jul 10, 1:19 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 56 min |
| Jul 10, 3:45 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 90 min |
| Jul 10, 4:49 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa | 71 min |
| Jul 10, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 53 min |
| Jul 10, 5:16 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 47 min |
| Jul 10, 5:36 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 54 min |
| Jul 10, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Green, Jefferson, Rock, Walworth, Waukesha | 66 min |
| Jul 10, 6:05 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 10, 6:09 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Washington, Waukesha | 62 min |
| Jul 10, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 76 min |
| Jul 10, 6:38 PM CDT | Flash Flood Warning | MKX | Lafayette | 97 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.